Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 68, NWS Milwaukee, WI

September 21, 2012

NWS Milwaukee, WI issued this small craft advisory at Sep 21, 2012, 3:35 PM CDT. It took effect at Sep 22, 2012, 7:08 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2012, 3:35 PM CDT (20:35 UTC)
In effect from
Sep 22, 2012, 7:08 AM CDT
Expired
Sep 22, 2012, 11:00 PM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WHUS73 KMKX 212035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT FRI SEP 21 2012

...BRISK NORTHWEST WINDS SATURDAY...

.NORTHWEST WINDS WILL INCREASE TOMORROW BEHIND EXITING LOW PRESSURE. 
SHOULD SEE GUSTS TO SMALL CRAFT ADVISORY LEVELS BY LATE
MORNING...LASTING INTO THE EVENING HOURS. THE OFFSHORE NATURE OF
THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH
THE HIGHEST WAVES TOWARD OPEN WATERS.

LMZ643>646-220445-
/O.NEW.KMKX.SC.Y.0068.120922T1400Z-120923T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT FRI SEP 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 11 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 11 PM CDT
SATURDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30
  KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
6 follow-up statements
325 
WHUS73 KMKX 220241
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 PM CDT FRI SEP 21 2012

...BRISK NORTHWEST WINDS SATURDAY...

.NORTHWEST WINDS WILL INCREASE SATURDAY BEHIND EXITING LOW
PRESSURE. WIND GUSTS SHOULD REACH SMALL CRAFT ADVISORY LEVELS BY
LATE MORNING...LASTING INTO THE EVENING HOURS. THE OFFSHORE NATURE
OF THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY
HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS.

LMZ643>646-221045-
/O.CON.KMKX.SC.Y.0068.120922T1400Z-120923T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 PM CDT FRI SEP 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM CDT
SATURDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 
  KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
974 
WHUS73 KMKX 220817
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 AM CDT SAT SEP 22 2012

...BRISK NORTHWEST WINDS TODAY...

.NORTHWEST WINDS WILL INCREASE LATER THIS MORNING BEHIND EXITING
LOW PRESSURE. WIND GUSTS SHOULD REACH SMALL CRAFT ADVISORY LEVELS
BY LATE MORNING...LASTING INTO THE EVENING HOURS. THE OFFSHORE
NATURE OF THE WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY
HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS.

LMZ643>646-221630-
/O.CON.KMKX.SC.Y.0068.120922T1400Z-120923T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
317 AM CDT SAT SEP 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM CDT THIS EVENING. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 
  KNOTS. 

* WAVES: INCREASING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
507 
WHUS73 KMKX 221208
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
708 AM CDT SAT SEP 22 2012

...BRISK NORTHWEST WINDS TODAY...

.NORTHWEST WINDS ARE EXPECTED BEHIND AN EXITING COLD FRONT. WIND
GUSTS SHOULD REACH SMALL CRAFT ADVISORY LEVELS LASTING INTO THE
EVENING HOURS. THE OFFSHORE NATURE OF THE WINDS WILL GENERALLY
KEEP WAVES FROM GETTING VERY HIGH...WITH THE HIGHEST WAVES TOWARD
OPEN WATERS.

LMZ643>646-222015-
/O.EXT.KMKX.SC.Y.0068.120922T1208Z-120923T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
708 AM CDT SAT SEP 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 
  KNOTS. 

* WAVES: INCREASING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
464 
WHUS73 KMKX 221435
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CDT SAT SEP 22 2012

...BRISK NORTHWEST WINDS TODAY...

.NORTHWEST WINDS WILL CONTINUE TO INCREASE BEHIND AN EXITING COLD
FRONT THIS MORNING. WIND GUSTS TO SMALL CRAFT ADVISORY LEVELS
WILL LAST INTO THE EVENING HOURS. THE OFFSHORE NATURE OF THE
WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE
HIGHEST WAVES TOWARD OPEN WATERS.

LMZ643>646-222245-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-120923T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CDT SAT SEP 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 
  KNOTS. 

* WAVES: INCREASING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
363 
WHUS73 KMKX 222038
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SAT SEP 22 2012

...BRISK NORTHWEST WINDS INTO THIS EVENING...

.NORTHWEST WINDS WILL CONTINUE TO GUST TO SMALL CRAFT ADVISORY
LEVELS INTO THE EVENING HOURS. THE OFFSHORE NATURE OF THE WINDS
WILL GENERALLY KEEP WAVES FROM GETTING VERY HIGH...WITH THE
HIGHEST WAVES TOWARD OPEN WATERS.

LMZ643>646-230400-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-120923T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CDT SAT SEP 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS...WITH GUSTS AS HIGH AS 30 
  KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
085 
WHUS73 KMKX 230319
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1019 PM CDT SAT SEP 22 2012

...BRISK NORTHWEST WINDS DIMINISHING...

.NORTHWEST WINDS WILL CONTINUE TO EASE WITH WAVES...HIGHER TOWARD
OPEN WATERS...ALSO SUBSIDING.

LMZ643>646-230430-
/O.CON.KMKX.SC.Y.0068.000000T0000Z-120923T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1019 PM CDT SAT SEP 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

* WINDS: NORTHWEST EASING TO 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 3:28 PM CDT, 7 minutes earlier.

Area forecast discussion, Sep 21, 3:28 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT FRI SEP 21 2012

.VERY SHORT TERM...TONIGHT AND SATURDAY.

RAIN WILL WIND DOWN ACROSS THE FAR SOUTH THROUGH LATE
AFTERNOON...WITH MAYBE A FEW LINGERING SHOWERS THROUGH THE EVENING
AND INTO EARLY TONIGHT. FOCUS THEN TURNS TO VIGOROUS CLOSED UPPER
LOW THAT WILL SWING DOWN THROUGH BROAD CYCLONIC FLOW TONIGHT. STRONG
VORTMAX...DECENT Q-VECTOR CONVERGENCE...AND SOME UPPER DIVERGENCE IN
LEFT EXIT REGION OF UPPER JET WILL LEAD TO FAIRLY GOOD LIFT. WILL BE
RELATIVELY NARROW BAND OF PRECIP...SO A LITTLE CONCERNED WITH
LOCATION OF HIGHEST POPS. BUT...MODELS COMING INTO BETTER
AGREEMENT...SO FELT LIKE ENOUGH CONFIDENCE TO GO AS HIGH AS 90
PERCENT.

PRECIP WILL EXIT QUICKLY FROM NORTHWEST TO SOUTHEAST TOMORROW
MORNING...WITH DECREASING CLOUDS NOT LONG AFTER THAT. SOUNDINGS DO
SHOW THERE WILL BE LINGERING CUMULUS DECK INTO THE AFTERNOON THAT
COULD BE BROKEN AT TIMES. EVEN WITH SOME SUN...925 MB TEMPS ONLY
EXPECTED TO BE AROUND 7C IN THE AFTERNOON...SO THINKING HIGHS IN THE
MID TO UPPER 50S. WILL BE BREEZY IN THE AFTERNOON AS WELL...WITH
GUSTS TO AROUND 30 MPH LIKELY.

.SHORT TERM...SATURDAY NIGHT THROUGH MONDAY.

PRIME CHALLENGE FOR THIS FORECAST PERIOD IS OVERNIGHT TEMPERATURES.
BRISK LOW LEVEL NORTHWEST WINDS BEHIND VIGOROUS SHORT WAVE WHICH
PASSES THROUGH SRN WI LATE TONIGHT AND SATURDAY MORNING USHERS
COLDEST AIR OF THE SEASON IN FOR THE WEEKEND.  85H TEMPS FALL TO -2
TO -3C WHILE 925H FALL TO BETWEEN 0 TO 3C.  NAM IS THE COLDEST WHILE
ECMWF A FEW DEGREES WARMER AT 925H.

LINGERING PRESSURE GRADIENT WL KEEP LOW LEVELS MORE MIXED IN EASTERN
CWA SATURDAY NIGHT WHILE WINDS DIMINISH TO 3-5KTS FOR MUCH OF THE
LATE NIGHT IN THE WEST. HENCE EXPECT COLDEST OVERNIGHT TEMPS IN THE
UPPER 20S TO LOWER 30S...MAINLY BELOW FREEZING...IN THE WESTERN
CWA...WHILE EASTERN AREAS WILL REMAIN AT OR A FEW DEGREES ABOVE
FREEZING.  IN ADDITION...WITH THERMAL TROF LINGERING OVER THE
EAST...SOME CLOUDS MAY AFFECT THE EAST AT TIMES OVERNIGHT.
ESPECIALLY WITH ANOTHER SHORT WAVE PASSING BY TO THE NORTH OF THE
AREA.  HENCE ISSUED FREEZE WATCH FOR WEST INCLUDING KMSN...WITH
FROST ADVISORY MOST LIKELY NEEDED FOR MUCH OF THE EAST.

COLD AIR WILL REMAIN ENTRENCHED OVER SOUTHERN WI ON SUNDAY WITH HIGH
TEMPERATURES CLIMBING INTO THE MID 50S MOST AREAS.  WITH LIGHT WINDS
AND CLEAR SKIES EXPECTED SUN EVENING...TEMPERATURES WILL FALL OFF
RAPIDLY BEFORE LEVELING OFF SOMEWHAT AS LOW LEVEL MIXING BEGINS AFT
MIDNIGHT.  HENCE ANOTHER NIGHT OF TEMPERATURES FALLING TO AROUND
FREEZING MANY LOCATIONS IS EXPECTED WITH AREAS OF FROST.

INCREASING WESTERLY WINDS BETWEEN THE DEPARTING HIGH PRESSURE AND
COLD FRONT APPROACHING NORTHERN WI WL RESULT IN WARMER AIR BEING
CARRIED INTO SOUTHERN WI ON MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY.

THIS PERIOD SHOULD BE MOSTLY DRY WITH TEMPERATURES NEAR NORMAL AS WE
MOVE TOWARD THE LAST DAYS OF SEPTEMBER.  GFS AND ECMWF IN AGREEMENT
ON CARRYING WEAK SURFACE FRONT ACROSS SOUTHERN WI LATER MON NIGHT
INTO TUE.  00Z ECMWF SLIGHTLY SLOWER WITH ITS SOUTHWARD PROGRESSION
DUE TO SLIGHTLY MORE WESTERLY FLOW ON TUESDAY.  WITH FRONT SAGGING
SOUTH DURING PEAK HEATING TUESDAY AFTERNOON AND A SLIGHT INCREASE IN
LOW LEVEL RH...WL CONTINUE LOW POPS IN FAR SOUTH TUESDAY AFTN INTO
THE EVENING...BUT MOST OF THE PRECIP WILL BE TO THE SOUTH OF IL
BORDER AS DEEPER MOISTURE SURGES NORTHWARD TUE NGT AND WED.

SURFACE FRONT SETS UP TO THE SOUTH OF WI FROM WEDNESDAY THROUGH
FRIDAY WITH HIGH PRESSURE BUILDING INTO THE WESTERN GRLAKES AND
UPPER MIDWEST.  00Z GFS HAD BEEN OUTLIER ON BRINGING MID-LEVEL SHORT
WAVE ACROSS CENTRAL PLAINS INTO WI LATE IN THE WEEK.  12Z RUN HAS
BACKED OFF ON THIS SOLUTION...BUT NOW LATEST DETERMINISTIC ECMWF
SHOWING STRONGER WAVE AND ASSOCIATED QPF SPREADING INTO WI THU NGT
AND FRI.  DUE TO MODELS INCONSISTENCY...WL HOLD OFF ON INTRODUCING
ANY PRECIP TO THE FORECAST FOR LATE IN THE WORK WEEK...BUT MAY NEED
TO INTRODUCE IN LATER SHIFTS SHOULD CONCENSUS OCCUR. GFS 5 DAY 5H
ANOMOLY SHOWS LARGE POSITIVE ANOMOLY MOVING ACROSS SOUTHERN CANADA
LATER NEXT WEEK...WHICH SHOULD HELP IN KEEPING TEMPS CLOSE TO OR
SLIGHTLY ABOVE NORMAL TO FINISH OFF THE MONTH.

&&

.AVIATION /00Z TAFS/...

RAIN WILL WIND DOWN ACROSS THE FAR SOUTH THROUGH LATE AFTERNOON...
WITH MAYBE A FEW LINGERING SHOWERS THROUGH THE EVENING AND INTO
EARLY TONIGHT. COULD SEE MVFR VSBYS BRIEFLY IN MODERATE
RAINFALL...BUT OVERALL EXPECTING VFR TO CONTINUE INTO TONIGHT.

ANOTHER SYSTEM WILL QUICKLY MOVE IN TONIGHT BEHIND THE CURRENT
SHORTWAVE. EXPECT RAINFALL OVER MUCH OF THE AREA LATER TONIGHT
INTO THE EARLY MORNING HOURS...WINDING DOWN BY MID MORNING.
SOUNDINGS LOOK MORE MOIST IN THE LOW LEVELS THAN WITH THE CURRENT
SYSTEM...SO THINKING MVFR CONDITIONS AREA MORE LIKELY AS THIS
NEXT LOW MOVES THROUGH.

&&

.MARINE...

NORTHWEST WINDS WILL INCREASE TOMORROW BEHIND EXITING LOW PRESSURE.
SHOULD SEE GUSTS TO 25 OR 30 KNOTS BY LATE MORNING...LASTING INTO
THE EVENING HOURS. THUS WILL BE ISSUING A SMALL CRAFT ADVISORY THIS
FORECAST PACKAGE FOR 14Z SAT MORNING TO 04Z LATE SAT EVENING.
OFFSHORE NATURE OF WINDS WILL GENERALLY KEEP WAVES FROM GETTING VERY
HIGH...WITH THE HIGHEST WAVES TOWARD OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FREEZE WATCH 06Z/23 TO 13Z/23 WIZ046-056-057-062-063-067-068.
LM...SMALL CRAFT ADVISORY 14Z/22 TO 04Z/23 LMZ643>646.

&&

.CONFIDENCE...
TONIGHT AND SATURDAY...MEDIUM TO HIGH.
SATURDAY NIGHT...MEDIUM.
SUNDAY...HIGH.
SUNDAY NIGHT...MEDIUM.
MONDAY AND MONDAY NIGHT...MEDIUM TO HIGH.
TUESDAY AND TUESDAY NIGHT...MEDIUM.
WEDNESDAY THROUGH FRIDAY...MEDIUM TO HIGH.

VERY SHORT TERM/AVIATION/MARINE...DDV
SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Sep 21, 2:53 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 PM CDT FRI SEP 21 2012

WIZ046-047-051-052-056>060-062>072-222000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
253 PM CDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION ON SATURDAY
LEAVING COLD TEMPERATURES IN ITS WAKE FOR SATURDAY NIGHT AND AGAIN
SUNDAY NIGHT. LOWS IN THE UPPER 20S TO MIDDLE 30S WILL LIKELY LEAD TO
FROST...AND POSSIBLY A HARD FREEZE AWAY FROM THE LAKE.

A FREEZE WATCH HAS BEEN ISSUED FOR MUCH OF SOUTH CENTRAL WISCONSIN
FOR LATER SATURDAY NIGHT WHERE THE COLDEST TEMPERATURES ARE
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT WEEK.

LMZ643>646-222000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
253 PM CDT FRI SEP 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

BRISK NORTHWEST WINDS WILL DEVELOP BEHIND A DEPARTING COLD FRONT
ON SATURDAY. THE BRISK WINDS WILL GRADUALLY DIMINISH SATURDAY
NIGHT. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FROM LATE MORNING
SATURDAY INTO SATURDAY EVENING. AN ISOLATED WATERSPOUT IS
POSSIBLE SATURDAY MORNING.

A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING FRONT WILL RESULT
IN WIND GUSTS APPROACHING SMALL CRAFT ADVISORY LEVELS MONDAY AND
MONDAY EVENING.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 2:42 PM CDTFreeze WatchMKXColumbia, Dane, Green, Iowa, Lafayette, Marquette and 1 more25 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.